# SDR SWAA2018030520184

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 60,458 hours, 35,216 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: E5051
- Condition: Leaking
- Location: Nr 1 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A SYSTEM ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  DIVERTED AND DECLARED AN EMERGENCY.   R & R THE NR 1 SPOILER ACTUATOR IAW AMM.
